MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENCORE¿ 26; SYRINGE, BALLOON INFLATION

BOSTON SCIENTIFIC CORPORATION ENCORE¿ 26; SYRINGE, BALLOON INFLATION
Model Number M001151050
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
Fluid noted in tubing.

Brand Name
ENCORE¿ 26
Common Device Name
SYRINGE, BALLOON INFLATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key23061916
Report Number23061916
Device Sequence Number15868815
Product Code MAV
UDI-Device Identifier08714729183624
UDI-Public(01)08714729183624(17)270221(10)35909745
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/08/2025
Report Date (Section F) 09/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberM001151050
Device Lot Number35909745
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/16/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/16/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA09/08/2025